# SDR QXEA0000752

- Difficulty date: March 16, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 3,060 hours, 4,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- TWO FLOOR EMERGENCY EGRESS LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT 3352-PS2.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
